# SDR BSYA200500023

- Difficulty date: November 23, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N3547C
- Make and model: Piper PA-31-350
- Aircraft serial: 318052018
- Aircraft time: 14,461 hours, 14,461 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Crew Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE OUT OF BUF, PILOTS CREW DOOR POPPED OPEN.  AIRCRAFT RETURNED TO BUF.  MAINTENANCE FOUND LATCHES STIFF TO OPERATE, LUBED LATCHES, OPS CHECKS GOOD.
